Doctor's Responses Archive

Viewer Question: In Oct of 1996 I received my first Hepatitis B shot of three. Note I had no allergic reactions to it. The second shot I received in November just after I finished a Ceclor prescription for a throat infection. After this I experienced skin rash and itching on my body. This lasted for about two weeks. A week before the third shot in April I got an ear infection and a throat infection. The Doctor prescribed Ceclor. I finish the Ceclor on Monday April 28/1997 and received my Hepatitis B shot on the Tuesday. Am I allergic to Ceclor or the combination of the medicines? I have taken Ceclor before with no side effects but that was a couple of years ago.! I appreciate your consideration of my question. Thank you.

Doctor's Answer: It is more likely for allergy to occur to Ceclor although rash associated with hepatitis B vaccine has been reported. (It is very uncommon.)

Thank you for your question.


Last Editorial Review: 8/23/2001 9:21:00 AM




STAY INFORMED

Get the Latest health and medical information delivered direct to your inbox!